Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I got orange blood while on IUD

I have been off my period for a week now and I went pee an wiped orange with little red chunks in it a couple hours later I went pee again and it got heavier so I had to put a tampon In, I have unprotected sexwith my husband often and I have an iud , paragard.. Should I be worried?
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good day
Usually mild bleeding may be associated with IUDs. Nothing to fear. Make sure you aren't pissing blood though which means an entirely different thing. In case you start developing lower abdominal pain, you may consult your Gynaecologist as pain and bleeding are common complications of having an IUD.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor